# SDR UPS97824257

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION OUT OF LIMITS ON FRAME FS 1730 LONG 28R TO 24R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF FRAME IAW SRM 53-2-0, 51-1-21, AND 51-1-20D.
